# SDR SCNA20230612181

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N808
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 63,112 hours, 20,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 746072: DOOR 2L SLIDE CASE IS LOOSE. - - - RESOLUTION: INSPECTED 2L DOOR SLIDE CASE FOR SECURITY OF SCREWS AND ANY LOOSENESS. NO DEFECTS NOTED IN REF WITH AMM 25-66-01.
